1 Vol 47, No 4 (2016)

Vol 47, No 4 (2016)

Table of Contents


On semi-symmetric metric connection in sub-Riemannian manifold PDF
Yanling Han, Fengyun Fu, Peibiao Zhao 373-384
Extended constant parts of Becker-Stark's and Shafer-Fink's inequalities PDF
Yusuke Nishizawa 385-391
Extreme Monophonic Graphs and Extreme Geodesic Graphs PDF
P. Titus, A.P Santhakumaran 393-404
Euler-Ces`aro difference spaces of bounded, convergent and null sequences PDF
Feyzi Basar, Naim L. Braha 405-420
The Roman bondage number of a digraph PDF
Seyed Mahmoud Sheikholeslami, Nasrin Dehgardi, Lutz Volkmann, Dirk Meierling 421-431
Isotropic geometry of graph surfaces associated with product production functions in economics PDF
Muhittin Evren Aydin, Mahmut Ergut 433-443
A new general idea for starlike and convex functions PDF
Shigeyoshi Owa, Srivastava Hari Mohan, Toshio Hayami, Kazuo Kuroki 445-454
Existence theorems for generalized vector equilibria with variable ordering relation PDF
Lu-Chuan Ceng, Yeong-Cheng Liou, Ching-Feng Wen 455-475

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax